Alert archive / Nebraska / Wind Chill Advisories in 2021

Wind Chill Advisory 5, NWS Hastings, NE

February 16, 202124 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this wind chill advisory at Feb 16, 2021, 3:53 AM CST for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Feb 16, 2021, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2021, 3:53 AM CST (09:53 UTC)
In effect from
Feb 16, 2021, 12:00 PM CST
Expired
Feb 17, 2021, 3:12 AM CST
In force
15 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2021-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2021-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

680 
WWUS43 KGID 160953
WSWGID

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hastings NE
353 AM CST Tue Feb 16 2021

...DANGEROUSLY COLD WIND CHILLS TODAY...

NEZ039>041-046>049-060>064-072>077-082>087-161800-
/O.NEW.KGID.WC.Y.0005.210216T1800Z-210217T1600Z/
/O.CON.KGID.WC.W.0002.000000T0000Z-210216T1800Z/
Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-Dawson-Buffalo-
Hall-Hamilton-York-Gosper-Phelps-Kearney-Adams-Clay-Fillmore-
Furnas-Harlan-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, 
St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, 
Lexington, Cozad, Willow Island, Gothenburg, Kearney, 
Grand Island, Aurora, York, Elwood, Johnson Lake, Holdrege, 
Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield,
Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford, 
Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, 
Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, 
Bostwick, Superior, Nelson, Hebron, and Deshler
353 AM CST Tue Feb 16 2021

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM CST
WEDNESDAY...

* WHAT...For the Wind Chill Warning, dangerously cold wind chills.
  Wind chills as low as 35 to 50 below zero. For the Wind Chill 
  Advisory, very cold wind chills expected. Wind chills as low as 
  20 to 30 below zero.

* WHERE...Portions of central, east central and south central 
  Nebraska.

* WHEN...For the Wind Chill Warning, until noon CST today. For the
  Wind Chill Advisory, from noon today until 10 AM CST Wednesday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

KSZ005>007-017>019-161800-
/O.CON.KGID.WC.W.0002.000000T0000Z-210216T1800Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, and Beloit
353 AM CST Tue Feb 16 2021

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Dangerously cold wind chills. Wind chills of 30 below
  zero to 40 below zero are likely this morning.

* WHERE...Portions of north central Kansas.

* WHEN...Through noon CST Tuesday.

* IMPACTS...The dangerously cold wind chills could cause frostbite
  on exposed skin in as little as 10 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves.

&&

$$

Wesely
4 follow-up statements
885 
WWUS43 KGID 161801
WSWGID

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hastings NE
1201 PM CST Tue Feb 16 2021

...Dangerously cold wind chills still possible through Wednesday
morning...

NEZ039>041-046>049-060>064-072>077-082>087-170215-
/O.EXP.KGID.WC.W.0002.000000T0000Z-210216T1800Z/
/O.CON.KGID.WC.Y.0005.000000T0000Z-210217T1600Z/
Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-Dawson-Buffalo-
Hall-Hamilton-York-Gosper-Phelps-Kearney-Adams-Clay-Fillmore-
Furnas-Harlan-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, 
St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, 
Lexington, Cozad, Willow Island, Gothenburg, Kearney, 
Grand Island, Aurora, York, Elwood, Johnson Lake, Holdrege, 
Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield,
Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford, 
Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, 
Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, 
Bostwick, Superior, Nelson, Hebron, and Deshler
1201 PM CST Tue Feb 16 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
WEDNESDAY...
...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 25
  below zero at times.

* WHERE...Portions of central, east central and south central 
  Nebraska.

* WHEN...From noon today until 10 AM CST Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

KSZ005>007-017>019-170215-
/O.EXP.KGID.WC.W.0002.000000T0000Z-210216T1800Z/
/O.EXA.KGID.WC.Y.0005.210216T1800Z-210217T1600Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, and Beloit
1201 PM CST Tue Feb 16 2021

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST WEDNESDAY...
...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  20 below zero.

* WHERE...Portions of north central Kansas.

* WHEN...From noon today until 10 AM CST Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

Rossi
800 
WWUS43 KGID 162243
WSWGID

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hastings NE
443 PM CST Tue Feb 16 2021

...Dangerously cold wind chills through Wednesday morning...

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
171200-
/O.CON.KGID.WC.Y.0005.000000T0000Z-210217T1600Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, Beloit, Ord, Greeley, Spalding, Scotia,
Wolbach, Fullerton, Genoa, Loup City, Sherman Reservoir, 
Litchfield, St. Libory, Central City, Stromsburg, Osceola, 
Shelby, Polk, Lexington, Cozad, Willow Island, Gothenburg, 
Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, 
Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, 
Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford,
Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, 
Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, 
Bostwick, Superior, Nelson, Hebron, and Deshler
443 PM CST Tue Feb 16 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
WEDNESDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero at times.

* WHERE...Portions of central, east central and south central 
  Nebraska.

* WHEN...Until 10 AM CST Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
479 
WWUS43 KGID 170344
WSWGID

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hastings NE
944 PM CST Tue Feb 16 2021


KSZ006-007-018-019-NEZ085>087-170445-
/O.CAN.KGID.WC.Y.0005.000000T0000Z-210217T1600Z/
Smith-Jewell-Osborne-Mitchell-Webster-Nuckolls-Thayer-
Including the cities of Bellaire, Smith Center, Kensington, 
Mankato, Jewell, Ionia, Burr Oak, Osborne, Downs, Beloit, 
Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, 
Superior, Nelson, Hebron, and Deshler
944 PM CST Tue Feb 16 2021

...WIND CHILL ADVISORY IS CANCELLED...

While wind chills may still dip to as low as 10 or 15 degrees 
below zero, at times, the threat for widespread wind chills of 20 
degrees below zero or colder, have ended.

$$

KSZ005-017-NEZ039>041-046>049-060>064-072>077-082>084-171200-
/O.CON.KGID.WC.Y.0005.000000T0000Z-210217T1600Z/
Phillips-Rooks-Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-
Dawson-Buffalo-Hall-Hamilton-York-Gosper-Phelps-Kearney-Adams-
Clay-Fillmore-Furnas-Harlan-Franklin-
Including the cities of Phillipsburg, Codell, Plainville, 
Stockton, Ord, Greeley, Spalding, Scotia, Wolbach, Fullerton, 
Genoa, Loup City, Sherman Reservoir, Litchfield, St. Libory, 
Central City, Stromsburg, Osceola, Shelby, Polk, Lexington, 
Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, 
York, Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, 
Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont,
Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, 
Orleans, Franklin, Campbell, and Hildreth
944 PM CST Tue Feb 16 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
WEDNESDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 20 
  below zero at times.

* WHERE...Portions of central, east central and south central 
  Nebraska.

* WHEN...Until 10 AM CST Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

&&

$$

Thies
535 
WWUS43 KGID 170912
WSWGID

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hastings NE
312 AM CST Wed Feb 17 2021



KSZ005-017-NEZ039>041-046>049-060>064-072>077-082>084-171015-
/O.CAN.KGID.WC.Y.0005.000000T0000Z-210217T1600Z/
Phillips-Rooks-Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-
Dawson-Buffalo-Hall-Hamilton-York-Gosper-Phelps-Kearney-Adams-
Clay-Fillmore-Furnas-Harlan-Franklin-
Including the cities of Phillipsburg, Codell, Plainville, 
Stockton, Ord, Greeley, Spalding, Scotia, Wolbach, Fullerton, 
Genoa, Loup City, Sherman Reservoir, Litchfield, St. Libory, 
Central City, Stromsburg, Osceola, Shelby, Polk, Lexington, 
Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, 
York, Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, 
Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont,
Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, 
Orleans, Franklin, Campbell, and Hildreth
312 AM CST Wed Feb 17 2021

...WIND CHILL ADVISORY IS CANCELLED...

Temperatures have continued to gradually warm overnight due to the
cloud cover and wind chill values are no longer meeting wind chill
criteria across the region. Therefore, the wind chill advisory 
has been cancelled.


$$
Wesely

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind chill advisory went out at Feb 16, 12:05 AM CST, 3 hours 48 minutes earlier.

Area forecast discussion, Feb 16, 12:05 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
1205 AM CST Tue Feb 16 2021

.DISCUSSION...(This evening through Monday)
Issued at 440 PM CST Mon Feb 15 2021

Extremely cold temperatures in the short term remain the main
forecast concern.

Today has been quiet but very very cold, despite plenty of
sunshine. A big reason for this is the very deep hole we had to
dig out of this morning with widespread low temps of -20F
to -30F, and some areas over the far N/W even a few deg colder.
Afternoon temps are only -2F to -10F, but luckily wind speeds
remain lgt around 7mph or less. Aftn WV shows impressive upper low
near KC with another vort lobe at the base of the deep trough
impressively far S over LA. This has allowed bitterly cold Arctic
air the plunge unusually far S through essentially all of TX!
Another trough can be seen over the Pac NW.

The main issue for the short term is the continued dangerously
cold air and wind chill temperatures. Given 1) what happened last
night 2) continued lgt wind 3) still very cold aftn temps and 4) how
MOST of the area will remain mainly clr or clr through MAJORITY
of overnight period...have lowered low temps for tonight by
several deg., particularly for areas from the Tri-Cites to the
NE and E. These areas will hang onto the lgt winds and clr skies
the longest. Further W from LXN to ODX, will start to see some mid
to high clds around 09Z or so, which could stall the temp drop at
that time, and maybe even allow for slight temp rise. Also, given
the lackluster rise this aftn and very weak mixing, think temps
will fall rather quickly with loss of sunshine this eve. Some
short term models hint at some fog potential, and this isn't
completely out of the realm of possibility with weak return flow
setting up by dawn, but kept it out of the forecast for now as
these same short term models have been quite overdone past week or
two on low cld/fog development. Continued the Wind Chill Warning
through scheduled expiration of noon Tuesday, but lowered the min
wind chill wording to include -45 to -50 degrees in at least some
isolated spots. Will likely be setting some more min temp records
over next 12-24 hrs, so be sure to check the "Climate" section
below for more details.

Tue AM should finally be the bottom of what seemed like the
bottomless pit of brutally cold temps, which generally improving
conditions through remainder of forecast. With that said, its
going to be a slow climb as we still have widespread (and deep!)
snow cover that in itself is now very cold due to prolonged well
below normal temps. Its going to take some time and a lot of solar
energy, and Tue might be lacking the later due shortwave moving
through the region. Expect a fair amount of cld cover for daytime
hrs Tue, and perhaps even some flurries or lgt snow showers by
late aftn/early eve in the NW. Lgt snw/flurry chcs are a little
better Tue night, but still only in the slgt chc or low end chc
range. Not expecting any accums from this system. High temps on
Tue will still be quite cold from near zero over the NE to around
10F over the far SW. Will probably need another Wind Chill
Advisory (at least for portions of the area) for Tue night as low
temps once again fall to single digits below zero and min wind
chills drop to -15 to -25. Have decided to hold off on a new
advisory headline on this shift to avoid confusion with ongoing
Warning headline.

The rest of the forecast remains dry and features the
aforementioned slow/gradual warmup. Some models continue to hint
at potential for brief bout of pcpn at some point in the extended
(perhaps late Friday into the weekend), and latest EPS hints at
some slight moisture on Sun. However, latest NBM run keeps things
dry for now. High temps are forecast to reach teens and low 20s
on Wed, then rise further to 30s to low 40s for the weekend.
Again, though, want to stress that the exact magnitude/pace of the
warm-up will largely depend on the existing widespread, deep snow
pack. Would tend to error on the slower side as multiple melt and
refreeze cycles tends to develop a crust which is often very
stubborn to eat away at. Will probably have to deal with some fog
development at some point in the extended given melting snow and
warmer air moving over colder ground, and this could also throw a
wrench into the forecasted warm-up. However, these types of
details are too uncertain to include more than a day or two out.

&&

.AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Wednesday)
Issued at 1201 AM CST Tue Feb 16 2021

In the short term we will be clear to mostly clear, but may start
to see a few more mid to high clouds passing by with time.
Eventually by late afternoon we expect a low cloud deck to move
into the region resulting in MVFR ceilings, especially by this
evening. It is also possible that we could at times see some IFR
ceilings by late evening right at the end of the TAF valid period.
The wind will essentially be calm overnight, but then should
become light south southeasterly winds on Tuesday.

&&

.CLIMATE...
Issued at 440 PM CST Mon Feb 15 2021

Low temperatures this morning dropped to -23 degrees at Grand
Island and -26 degrees at Hastings, setting new preliminary low
temperature records at both sites for February 15th. Hastings also
set the February monthly minimum temperature record. Keep in mind
that these are considered preliminary temperature readings/records
for the calendar date and that final information will be sent
around or just after midnight.

The last time Grand Island was -20 degrees or colder was February 9,
1994 (-21 degrees). The last time Hastings was -20 degrees or colder
was December 23, 1989 (-23 degrees). Kearney dropped to -26
degrees this morning, this would be the first time that has
occurred since February 9, 1994.

At Ord, while its temperature records only date back to 2000, the
low temperature this morning of -34 degrees is the coldest
temperature ever recorded!

Several cold temperature records remain possible over the next
few days. The most likely ones are as follows:

-- Grand Island, NE: (temperature records date back to 1895)

February 15th: Forecast High: -6    Record cold max: -5 (1936)

February 16th: Forecast Low: -27    Record Low: -17 (1900)

-- Hastings, NE: (temperature records date back to 1907)

February 15th: Forecast High: -7 Record Cold Max: -5 (1936)

February 16th: Forecast Low: -27    Record Low: -13 (1979)
               Forecast High: 1     Record Cold Max: 0 (1979)

For BOTH Grand Island and Hastings:
- In addition, both sites are also expected to register SUB-ZERO
  low temps for 11-consecutive days from Feb. 8-18. A streak this
  long has also not occurred since Dec. 1983 (also 11 days).

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...Wind Chill Warning until noon CST today for NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...Wind Chill Warning until noon CST today for KSZ005>007-017>019.

&&

DISCUSSION...Thies
AVIATION...Wesely
CLIMATE...ADP/Pfannkuch/Thies
Hazardous weather outlook, Feb 15, 3:22 PM CST, 12 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
322 PM CST Mon Feb 15 2021

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
322 PM CST Mon Feb 15 2021

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

A Wind Chill Warning is in effect for the entire outlook area.
Please refer to the warning statement for additional information.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The Wind Chill Warning remains in effect until noon on Tuesday.
Please refer to the latest warning statement for additional
information.

Beyond Tuesday, a very slow and gradual warming trend is
expected, although wind chill values around -20 degrees will
remain possible at least Tuesday night, and possibly Wednesday
night, as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Thies

Nearby

Wind Chill Advisories in Nebraska, 2021Wind Chill Advisories in Kansas, 2021Every wind chill advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.